Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering from skin rash. Prescribed Triamcinolone. Nothing cures. What to do?

Dec 2012
User rating for this question
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I've been suffering from skin rash like rd connecting dots that look like small blisters for sometime . I have tried using the prescribed Triamcinolone as well as corn starch and zinc oxide. Nothing cures it. These meds hel like for an hour or so with the pain but nothing heals. What do I do?
Posted Sun, 29 Sep 2013 in Skin Rash
Answered by Dr. Nsah Bernard 1 hour later
Brief Answer:
You need to be treated for more specific

Detailed Answer:

Thanks for posting,

You need to be treated for a more specific skin diseases rather than general topical lotions such as triamcinolone. If the skin rashes are of fungi, viral, parasitic, protozoal or underlying diseases origin it will have to be treated first before the rash can be cleared. Skin rashes can originate directly from the skin due to infection or allergy or irritant (like sun) or from underlying diseases condition like an autoimmune diseases, kidney diseases, hormonal dysfunction etc.
You could try using benzyl benzoate lotion, apply for about 48 hours see if you get some relief. Antifungi creams such as ketokonazole cream could also be helpful for fungi.
Blood work to identify if there is kidney diseases, hormone disorder, autoimmune diseases etc could be done.
Itchy rashes due to aging could be problematic and could be of psychogenic origin, meaning you will need some medications to work with your nervous system to get your some relief such as tricyclic antidepressants e.g amitriptyline.
If you have not yet seen a dermatologist, I suggest you book an appointment to see one.

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor